# SDR ASAA2020011331839

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 28,560 hours, 9,056 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bearing
- Part number: 332A232254
- Condition: Worn
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG Y DUCT BEARING WORN. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG PNEUMATIC DUCT REF AMM 36-11-01. OPS AND LEAK CK GOOD.
